# SDR SWIA202054273

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, FUSELAGE SIDE, LUG 15 IS GOUGED, MARKED.  C-CHECK RO 11/21/2020.  COMPLIED WITH REO: DISPOSITION FOR THE OUTER SURFACE OF LUGS.  EVALUATED DAMAGE REMOVAL ON FUSELAGE SIDE OF PAX DOOR HINGE, MINIMUM ALLOWABLE REMAINING WALL THICKNESS ON OUTER SURFACE OF LUGS IS .100" WITH NO MORE THAN 3 LUGS DAMAGED.  MEASURED REMAINING THICKNESS FOR LUG NR 15 FROM THE FWD IS .114", 1 LUG DAMAGED ONLY.  WITHIN ALLOWABLE LIMITS, REF REO.
